Homogenization of the Euler system in a 2D porous medium

P. L. Lions, N. Masmoudi

Research output: Contribution to journalArticlepeer-review


We study the homogenization of the Euler system in a periodic porous medium (of period ε) by using the notion of two-scale convergence. At the limit, we recover a system which couples a cell problem with the macroscopic one.

Original languageEnglish (US)
Pages (from-to)1-20
Number of pages20
JournalJournal des Mathematiques Pures et Appliquees
Issue number1
StatePublished - Jan 2005


  • Euler system
  • Homogenization
  • Two-scale limit

ASJC Scopus subject areas

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'Homogenization of the Euler system in a 2D porous medium'. Together they form a unique fingerprint.

Cite this